Biblio

Found 6 results

2007
Anantha, M., B. Bose, and B. F. AlBdaiwi, "Mixed-Radix Gray Codes in Lee Metric", IEEE Transactions on Computers, vol. 56, issue 10, pp. 1297 - 1307, 10/2007. Abstract
Anantha, M., B. Bose, and B. F. AlBdaiwi, "Mixed Radix Gray Codes and Edge Disjoint Hamiltonian Cycles in Toroidal Networks", 2007 IEEE International Symposium on Information Theory, Nice, IEEE, pp. 1991 - 1995, 06/2007. Abstract
2005
AlBdaiwi, B. F., and B. Bose, "Quasi-perfect resource placements for two-dimensional toroidal networks", Journal of Parallel and Distributed Computing, vol. 65, issue 7, pp. 815 - 831, 07/2005. Abstract
2004
Bae, M. M., B. F. AlBdaiwi, and B. Bose, "Edge-disjoint Hamiltonian cycles in two-dimensional torus", International Journal of Mathematics and Mathematical Sciences, vol. 2004, issue 25, pp. 1299 - 1308, 2004. Abstract
2003
AlBdaiwi, B. F., and B. Bose, "On resource placements in 3D tori", Journal of Parallel and Distributed Computing, vol. 63, issue 9, pp. 838 - 845, 09/2003. Abstract
AlBdaiwi, B. F., and B. Bose, "Quasi-perfect Lee distance codes", IEEE Transactions on Information Theory, vol. 49, issue 6, pp. 1535 - 1539, 06/2003. Abstract